# SDR UPS99430122

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Crew Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY LIGHTS AT CREW SERVICE DOORS INOP.  REPLACED BATTERY PACK AT M312 CHARGER PER MM 33-51-04, INCLUDING CHARGING VOLTAGE AND GROUND.
